# SDR SWAA2013111422379

- Difficulty date: October 20, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 967, BETWEEN STRINGER 20R TO STRINGER 21R. R & R SHEAR TIE IAW SRM & DRAWING.
